I took pred for the first time today - only 10mg. About 20mins after taking it, I got lower back pain on the left hand side of my back. Another 20 mins later, I also had it on my right side. I think it was 'kidney pain' (I've always been slightly bemused by people saying their kidneys hurt, but I reckon that was it!) I was getting a bit worried because my mother used to have kidney issues (SLE??), but I've never been told that I need to be careful or anything because of her issues. About 2 hours later, it got better on its own.
I'm going to try and phone my doc (I'm out of the country), but incase I cant get hold of him soon, does anyone have any words of wisdom?
I'm having a bit of a horrible splatt, but am very new to this whole pred thing, and happen to be thousands of miles away from home...
I've been feeling really awful all day, but probably have to give the ventolin and asthma credit for that as well as the pred.